# SDR AALA20001063

- Difficulty date: June 23, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN CABIN INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
